The dimension of almost spherical sections of convex bodies

T. Figiel Polish Academy of Sciences, Gdansk, Poland J. Lindenstrauss Hebrew University, Jerusalem, Israel V. D. Milman Tel Aviv University, Tel Aviv, Israel

TBD mathscidoc:1701.331515

Acta Mathematica, 139, (1), 53-94, 1976.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 233 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{t.1976the,
  title={The dimension of almost spherical sections of convex bodies},
  author={T. Figiel, J. Lindenstrauss, and V. D. Milman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203243169090224},
  booktitle={Acta Mathematica},
  volume={139},
  number={1},
  pages={53-94},
  year={1976},
}
T. Figiel, J. Lindenstrauss, and V. D. Milman. The dimension of almost spherical sections of convex bodies. 1976. Vol. 139. In Acta Mathematica. pp.53-94. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203243169090224.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved